MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that the unit burned her foot.This happened in (b)(6) or early (b)(6).The patient reported it to her doctor and was prescribed honey cream.The cream was recalled, and the doctor gave the patient a sample of santyl 30 grams cream.The burn healed, and the patient requested to resume treatment.It was later reported that the burn is now completely healed, there is just a scar remaining.The patient also stated that the device has exposed wires on the controller, but she had not noticed the controller getting warm after resuming treatment.A replacement controller was shipped to the patient.No further information was provided.
 
Additional Manufacturer Narrative
Section b3: the date of the event is unknown.Per the patient, the event occurred either in (b)(6) 2024 or early (b)(6) 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Corrections in b4: h6: evaluation codes, h3.Additional information in h6: component code and h10: additional narrative.Estimated date of the event b3: unknown.The bhs unit was received for evaluation.A visual inspection of the customer¿s returned product was performed.Included was a bhs controller part no.1068234 with serial no.(b)(6) received in a shipping box appearing to be in good condition from the visual/cosmetic point of view.The failure was not confirmed for the reported condition of "patient burned by bhs".The controller was tested and operates as intended.Review of complaint history identified (6) total complaints from (jul 22, 2024) to (jul 22, 2025) for pn (1068234) and events related to (burn).Keyword search criteria: (complaint code: medical: burn) the search could not be specified further because the main complaint was burn.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "burn".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the patient that the unit burned her foot.This happened in december or early january.The patient reported it to her doctor and was prescribed honey cream.The cream was recalled, and the doctor gave the patient a sample of santyl 30 grams cream.The burn healed, and the patient requested to resume treatment.It was later reported that the burn is now completely healed, there is just a scar remaining.The patient also stated that the device has exposed wires on the controller, but she had not noticed the controller getting warm after resuming treatment.A replacement controller was shipped to the patient.No further information was provided.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22839869
Report Number0002242816-2025-00098
Device Sequence Number21158584
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic